Maria Ivanova: I have high blood pressure. Since a few months I feel pain in my right shoulder, neck and it gets to the back side of my head 3-4 sm. From the ear when I bow the pain gets stronger. At nights I can’t sleep because of the pain. I’ve been informed that it isn’t from blood pressure. I do have blood pressure, which sometimes gets to 230/130, but in most cases it is about 160/110-110.
I have visited a specialist cardiologist, who prescripted me medicals which I have to take. In the mornings 1 tablet of Sotalex 160 ml, 1 tablet of Dehitratin neo 25 mg., 1 tablet of Gopten 2 mg. and Korinfar 20 retard. In the evenings I take tablet of Sotalex, 1 tablet of Korinfar 20 retard. My blood pressure started to fall about 100-110 / 70-60 and this usually happens in the mornings 2-3 hours after I have drinked the medicals. Please if it is possible tell me what to do. Which of the medicals I should decrease or to stop drinking? I think that it isn’t good my blood pressure to change so sharply! Thanks to you!
Walter Last: I am not allowed to tell you to leave off any of your medical drugs. If you wanted to do that the safest way would be to take less of every tablet and after one or more weeks take less again, etc. To get normal blood pressure, have lots of lemon juice and vinegar neutralised with dolomite powder, see Step 5 of TOWARDS RADIANT HEALTH. Also during or after each meal take a teaspoon of cayenne powder in some water, drink more afterwards. Lying on your left side often put a drop of 3% hydrogen peroxide into your right ear canal. Press strongly under the base of the right toe and on the side below the little toe, find where it hurts most. Have someone pressing this every day for about 10 minutes. Try warm castor oil packs on shoulder and neck. Avoid gluten, sweet and fatty food.
For more information see the website and books of Walter Last: www.health-science-spirit.com